# SDR 96ZZZX506

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430144801
- Condition: Leaking
- Location: Nr 3 Bearing
- Part time: 814 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  ENGINE TOTAL CYCLES, 7,314.4.
